# SDR AALA202511216246

- Difficulty date: September 12, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347641920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  STRINGER 42L LOCATED BTW FR 56 TO FR 57 IN AFT CARGO COMPARTMENT MEASURE OF CORROSION ARE: L= 0.685 INCH, W= 0.335 INCH, D= 0.002 INCH. MAINTENANCE PERFORMED REPAIR ON STRINGER 42L. LOC BTW FR 56 TO FR 57 IN AFT CARGO COMPARTMENT, THIS REPAIR IS CATEGORY: A, I.A.W A319 SRM 53-41-13-300-010 STEP 2.A ITEM 21.
